JournalsggdVol. 11, No. 2pp. 393–414

Cubulation of Gromov–Thurston manifolds

  • Anne Giralt

    Institut Mathématique de Jussieu-Paris Rive Gauche, France
Cubulation of Gromov–Thurston manifolds cover
Download PDF

A subscription is required to access this article.

Abstract

In this article we prove that the fundamental group of certain manifolds, introduced by Gromov and Thurston [GT87] and obtained by branched cyclic covering over arithmetic manifolds, acts geometrically on a CAT (0) cube complex. We show in particular that these groups are linear over Z\mathbb Z.

Cite this article

Anne Giralt, Cubulation of Gromov–Thurston manifolds. Groups Geom. Dyn. 11 (2017), no. 2, pp. 393–414

DOI 10.4171/GGD/401